International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 119 | Views: 190

Research Paper | Mathematics | India | Volume 2 Issue 3, March 2013


Review of g*G-axioms in Topological Spaces

R. Sudha [28] | K. Sivakamasundari [2]


Abstract: In this paper we introduced g*G-axioms in topological spaces. It was Gupta who first used connected sets to define a new kind of separation axioms known as G-axioms. Some of the G-axioms are, and axioms. Replacing open sets doing separation by g*-open sets in these axioms, new concepts of, and axioms are introduced and studied in this work. These new extensions are termed as some g*G-axioms. Non coincidence of these axioms is shown by various counter examples.


Keywords: Connected set, g*-open, g*-neighborhood, g*-closure


Edition: Volume 2 Issue 3, March 2013,


Pages: 75 - 79


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top